# SDR HEEA0012385

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6095S
- Make and model: Snias AS350B2
- Aircraft serial: 2777
- System (JASC): 6220 · Main Rotor Head
- Part: Freq Adapter
- Part number: ELT302301
- Condition: Separated
- Location: M/R
- Part time: 4,980 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP AND BOTTOM PLATES SEPARATED.  SERIAL NUMBERS REMOVED ARE 5470, 5473, AND 5468.
